Journal of Geometry and Symmetry in Physics

On Matrix Solvable Calogero Models of $B_2$ Type

Čestmír Burdík, Ondřej Navrátil, and Severin Pošta

Full-text: Open access

Abstract

We use a method developed earlier to construct new matrix solvable models. We apply this method to the model of the $B_2$ type and obtain new solvable model of the system with matrix potential.

Article information

Source
J. Geom. Symmetry Phys., Volume 6 (2006), 11-15.

Dates
First available in Project Euclid: 20 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.jgsp/1495245685

Digital Object Identifier
doi:10.7546/jgsp-6-2006-11-15

Mathematical Reviews number (MathSciNet)
MR2267771

Zentralblatt MATH identifier
1104.81057

Citation

Burdík, Čestmír; Navrátil, Ondřej; Pošta, Severin. On Matrix Solvable Calogero Models of $B_2$ Type. J. Geom. Symmetry Phys. 6 (2006), 11--15. doi:10.7546/jgsp-6-2006-11-15. https://projecteuclid.org/euclid.jgsp/1495245685


Export citation